# SDR CALA2025062305821

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5762U13
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOASTAL BETWEEN  BS 947 - 967, RBL 50 UPPER FLANGE HAS CORROCION AROUND FASTENER  HOLE.  REMOVED AND REPLACED INTERCOSTAL AT AFT WET AREA BETWEEN BS 947 - 967, RBL 50 IAW SRM 51-40-02-0G-0 AND DWG 147A5760.
